# SDR SWAA2022021035525

- Difficulty date: February 15, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 20,172 hours, 8,669 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT FLAP TRACK FAIRING 642BB (#6) INTERIOR LOWER O/B CORNER IS CRACKED 47' FROM FWD EDGE / REPAIRED CRACK AT 47' FROM FWD EDGE ON INTERIOR LOWER O/B CORNER OF R/H AFT FLAP TRACK FAIRING 642BB IAW SRM 57-53-70-2R-4 AND SRM 51-70-04-2R-2
